# SDR P5CA2021101300388

- Difficulty date: October 9, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N858GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37569
- Aircraft time: 42,583 hours, 6,819 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO. 8 V/C FLAP LSA FOUND TORN.( PERFORMED REPAIR AS PER CMM 57-55-42 REPAIR 17-1 )
